# SDR GTIA2024032638014

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 37,977 hours, 17,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOLDY SMELL IN COCKPIT DURING DESCENT THROUGH 16,000FT. FLIGT ATTENDANTS REPORT DIRTY SOCK SMELL IN AFT GALLEY DURING THE SOME TIME AND CONTINUED UNTIL AFTER LANDING.-PERFORMED A/C ENVIRON CONTROL SYS (ECS) SYSTEMS CK'S IAW AMM 21-00-00. RUN BOTH ENGINE'S IAW AMM 71-00-00-710-043-PACKS TO FULL COLD/HOT IAW TSM 21-21-41. NO DUPLICATION OF CABIN/COCKPIT ODOR SMELL. NO OTHER DEFECTS NOTED AT THIS TIME. A/C OK TO CONTINUE SVC.(AMM 49-00-00)
